# SDR 97ZZZX1975

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407TJ
- Make and model: Piper PA-31-325
- Aircraft serial: 317512069
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW6
- Condition: Failed
- Location: Rt Engine
- Part time: 400 hours
- Component: Airborne
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND AIR PRESSURE PUMP FAILED ON A NORMAL FLIGHT.  NO UNUSUAL CONDITIONS EXISTED AT THE TIME.  WHEN THESE PUMPS FAIL, THEY NORMALLY SHEAR THE COUPLING SINCE THEY ARE DESIGNED TO DO THIS.  IT IS NOT KNOWN WHY THIS PUMP FAILED PREMATURELY AT 400 HOURS.  THEY NORMALLY GO TO 500 HOURS.
